# SDR 96ZZZX3614

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066401000
- Condition: Defective
- Location: R Nav
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB HARD TO TURN, FREQUENCY DOES NOT ADJUST PROPERLY, SOMETIMES UP, SOMETIMES DOWN.  REMOVED AND REPLACED.
